MathSciNet Relay Station
MathSciNet bibliographic data
MR2236077 (2007j:94029) 94A24 (94B35)
Figueroa, Enrique; Houdré, Christian On the asymptotic redundancy of lossless block coding with two codeword lengths. IEEE Trans. Inform. Theory 51 (2005), no. 2, 688–692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement